# SDR ASOA04965

- Difficulty date: December 3, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4131 - DURING DESCENT INTO ATL FROM PFN, THE CREW NOTICED A SMELL SIMILAR TO DIRTY SOCKS WHEN ENGINE POWER WAS INCREASED.  NO SMOKE OR BURNING ODOR OCCURRED.  THE DIRTY SOCK SMELL DISSIPATED SHORTLY AFTERWARDS AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  OPS AND LEAK CHECKS GOOD DURING ENGINE RUNS.  AIRCRAFT OK FOR SERVICE.  (M)
